advertisement
Question
Posted by: Tanya | 2009/06/16

Injection

Im on the 2 month injection and must go again on the 25th and about 3 weeks ago I got my period and from yesterday Ive been having a brownish discharge every now and then. Is it because of the injection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tanya
The injection can cause spotting - it should get better after the 2nd injection. It is normally not dangerous but if it persists you should inform your doctor so that they can exclude other causes like ovarian cysts.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Brian | 2009/06/17

Sorry Wrong place

Reply to Brian
Posted by: Brian | 2009/06/17

I suffer from Gout and take Puricos 300mg every morning and almost every night I take 1mg Colchicine but this does not help, I still have severe pain and don' t know what to do.

Reply to Brian

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement